# SDR RRXA97186

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LOSS OF HYDRAULIC FLUID AND PRESSURE AFTER T/O AND GEAR RETRACTION.  RETURNED TO MMGL.  REMOVED AND REPLACED BOGIE TRIM FLEXIBLE LINE.  REPLENISHED HYD SYSTEM TO PROPER LEVEL, LEAKS CHECK GOOD.
